# SDR ASAA2018040624163

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,212 hours, 11,873 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 120997
- Condition: Failed
- Location: Apu
- Part time: 2,195 hours, 4,268 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING ATTEMPTED START.  ACFT GROUNDED,   BITE CHECK OF APU REPORTED ONE HISTORY FAULT, 49-41011.  NO FLAME SHUT DOWN, AND ONE CURRENT FAULT, 49-31168 FUEL CONTROL UNIT SHOWS OUT OF RANGE HIGH. REMOVED AND REPLACED APU IGNITION UNIT IAW AMM 49-41-31-400-801, OPS CHECKED GOOD,  APU STARTS MULTIPLE TIMES.
